Steroid-induced osteoporosis (SIOP) is osteoporosis arising due to use of glucocorticoids (steroid hormones) - analogous to Cushing's syndrome and involving mainly the axial skeleton. The synthetic glucocorticoid prescription drug prednisone is a main candidate after prolonged intake. Bisphosphonates are beneficial in reducing the risk of vertebral fractures.  Some professional guidelines recommend prophylactic calcium and vitamin D supplementation in patients who take the equivalent of more than 30 mg hydrocortisone ( mg of prednisolone), especially when this is in excess of three months.   The use of thiazide diuretics, and gonadal hormone replacement has also been recommended, with the use of calcitonin, bisphosphonates, sodium fluoride or anabolic steroids also suggested in refractory cases.  Alternate day use may not prevent this complication. 
Anabolic steroids can cause the development of acne. However, the extent to which it is experienced can be due to a number of varying factors, with the particular steroids and exact dosages used being primary. The skin´s sebaceous glands have a particularly high affinity to Dihydrotestosterone, which is an androgen the body naturally produces from testosterone via the enzyme 5-alpha Reductase. Increased sebaceous gland activity promotes oily skin which can combine with bacteria and dead skin (normal wear and tear) eventually causing pores to become clogged more quickly than the body can cleanse them. This of course, is preventable by using only particular steroids, cleansing the skin regularly, and perhaps using a topical anti-androgen.
Q. Had FMS for almost twenty years now, tried almost everything. Is Lyrica in the "steroid" family? Any one in this community could help me? I have given my few questions to find out an answer. I Had FMS for almost twenty years now, tried almost everything. I'm considering Lyrica but I'd like more info. Is Lyrica in the "steroid" family? If you go on Lyrica for a while & see no improvement with pain, is going off of it a big deal like with other med's, or can you simply just stop taking it? I take Ambien, will that have any interactions? I'm seeing my Doc about this at the end of the month, but I was hoping to get some personal experiences about it. Thanks for any thoughts! Thanks for your answers, keep them coming! A. according to this-
there is a moderate interaction. that means you can take them both but be checked regularly for depression of breath.